# SDR A6WA200740619

- Difficulty date: November 8, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 8,736 hours, 8,132 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT OUTBOARD FLAP MID HINGE FAIRING, INBOARD GUIDE CRACKED.  REPAIRED IAW SRM 51-24-16, 51-21-16, 51-25-16.  (M)
